Skip to main content

Ueber unendliche, lineare Punktmannichfaltigkeiten

This is a preview of subscription content, access via your institution.

Author information

Authors and Affiliations

Authors

Additional information

Fortsetzung des Artikels in Bd. XXI, pag. 51.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Cantor, G. Ueber unendliche, lineare Punktmannichfaltigkeiten. Math. Ann. 21, 545–591 (1883). https://doi.org/10.1007/BF01446819

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01446819